Proceedings of the Japan Academy

A Remark on Gentzen's paper “Beweisbarkeit und Unbeweisbarkeit von Anfangsfällen der transfiniten induktionin der reinen zahlentheorie”, I

Gaisi Takeuti

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 5 (1963), 263-267.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523052

Digital Object Identifier
doi:10.3792/pja/1195523052

Mathematical Reviews number (MathSciNet)
MR0153578

Zentralblatt MATH identifier
0126.01102

Citation

Takeuti, Gaisi. A Remark on Gentzen's paper “Beweisbarkeit und Unbeweisbarkeit von Anfangsfällen der transfiniten induktionin der reinen zahlentheorie”, I. Proc. Japan Acad. 39 (1963), no. 5, 263--267. doi:10.3792/pja/1195523052. https://projecteuclid.org/euclid.pja/1195523052


Export citation

See also

  • Part II: Gaisi Takeuti. A Remark on Gentzens' paper “Beweisbarkeit und unbeweisbarkeit von anfangsfällen der transfiniten Induktionin der reinen zahlentheorie”, II. Proc. Japan Acad., Volume 39, Number 5 (1963), 268--269.